# SDR GTIA2023121137686

- Difficulty date: December 9, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N665NK
- Make and model: Airbus A321-231
- Aircraft serial: 7045
- Aircraft time: 26,234 hours, 11,490 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Flight Deck
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS FLASHLIGHT INOP-R&R CAPT. FLASHLIGHT IAW AMM 25-65-00
